# SDR DALA2025061004417

- Difficulty date: June 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WITH WATER DAMAGE (4) NEED REPLACE. REMOVED AND REPLACED LEFT AND RIGHT OVERWING EMERGENCY LIGHTS. PERFORMED EXTERNAL EMERGENCY LIGHTS OPERATION TEST, OPS CHECK GOOD. IAW A220 AMP BD500-A-J33-55-02-02AAA-520A-A, BD500-A-J33- 55-02-02AAA-720A-A AND BD500-A-J33-55-00-01AAA-320A-A. (LP# 1007435)
